International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 6, Pages 383-386
Cohomology with bounds and Carleman estimates for the -operator on Stein manifolds
Department of Mathematics and Computer Science, Lincoln University of the Commonwealth of Pennsylvania, Lincoln University 19352, PA, USA
Received 20 June 2001
Copyright © 2002 Patrick W. Darko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Cohomology with bounds are used to globalize a result of Hörmander obtaining Carleman estimates for the Cauchy-Riemann operator on Stein manifolds.